# SDR 20001113SH020

- Difficulty date: July 24, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AF189257
- Condition: Broken
- Location: Exhaust Tailpipe
- Stage of operation: CL
- How discovered: W
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

RIGHT E-HANDLE PULLED AFTER TAKEOFF DUE TO FIRE WARNING ZONE 1.  FOUND NR 2 ENGINE U-JOINT TO INTERMEDIATE PIPE CLAMP BROKEN.  REMOVED AND REPLACED SAME.  (X)
